# SDR A6WA202101227560

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,538 hours, 38,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 86D10018
- Part serial: 1312
- Condition: Faulted
- Location: Te Flaps
- Part time: 32,663 hours, 31,617 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHILE SELECTING FLAPS TO 8 DEGREES, RECEIVED FLAP FAIL MESSAGE.  C/W QRH. PERFORMED ZERO FLAP LANDING.  LANDED AT 41,000LBS.  MAX BRAKE TEMP DURING TAXI WAS "4".  PERFORMED FLAP RESET PROCEDURE, IAW AWAC SUPP 98-18I BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  R & R FECU, IAW AMM 27-51-05.  OPERATIONS CHECK GOOD.  REMOVED PLACARDS AND MEL.
